# SDR UIEA2016080400667

- Difficulty date: August 4, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,603 hours, 21,591 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EICAS MESSAGE FOR RT ENGINE FIRE LOOP 1 AND 2.  PERFORMED TROUBLESHOOTING IAW FIM 26-11 FT 804,  FOUND HI & RES C PIN.   FOUND 1 & 2 LOWER LOOP CONNECTOR LOOSE.  SECURED IAW AMM 26-11-02 TEST GOOD & IAW AMM 26-11-00.
